# SDR ASAA2019051429351

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULT TO LATCH AND UNLATCH L1 DOOR. GROUNDED - YES. ADJUSTED HORIZONTAL DOOR ROD IAW AMM 52-11-00-700-804 AND PERFORMED SYSTEM TEST IAW AMM 52-11-00-700-8047. ALL ADJUSTMENTS GOOD.
